Revista mexicana de física
Print version ISSN 0035-001X
CISNEROS-PARRA, J.U.. On singular lagrangians and Dirac's method. Rev. mex. fis. [online]. 2012, vol.58, n.1, pp. 61-68. ISSN 0035-001X.
We show some instances of singular lagrangians from the classical mechanics of particles and apply Dirac's method for building the canonical equations. We find then the reason for the singularity, and therefore, we get the Hamilton equations with the familiar procedure, that is without the need of Dirac's procedure. Known cases of singular lagrangians in special relativity are also presented, and their non-singular alternatives.
Keywords : Singular lagrangian; classical mechanics; special relativity.